# SDR SWAA051495

- Difficulty date: May 22, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 55,955 hours, 46,565 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: 6546435277
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND LT WING OUTBOARD T/E AFT FLAP DELAMINATED.  REMOVED AND REPLACED FLAP PER MM.
